# SDR USAA060297

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 340, LBL 36; CORR TASK C53-331-03.  REMOVED & INSTALLED NEWLY FAB'F FLOOR SUPPORT CHANNEL PER SRM 53-10-51, 51-40-05, 51-20-01.  DEFECT SIZE: 2"L X 4'W X .010"W
